MAUDE Adverse Event Report: AXONICS, INC AXONICS; NEUROSTIMULATOR

AXONICS, INC AXONICS; NEUROSTIMULATOR
Model Number 1601
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The company was made aware that a physician performed a revision surgery due to high impedance.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS, INC
26 technology drive
irvine CA
Manufacturer Contact
sandra valencia
26 technology drive
irvine, CA 
MDR Report Key16465279
Report Number3002968685-2023-00030
Device Sequence Number5064292
Product Code EZW
UDI-Device Identifier10810005340059
UDI-Public10810005340059
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1601
Device Catalogue Number1601
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown